| Catalog Number |
42512100412 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the surgeon attempted to insert the articular surface multiple times, however, it would not go in.Another articular surface mated with the same tibial plate without problem and the operation was successfully completed.There was a less than 30 minute surgical delay.The surgical technique was utilized.Attempts have been made and all available information has been provided.
Additional Manufacturer Narrative
(b)(4).D10: 42532006701 - tibia cemented 5 degree stemmed left size d - 66748555.G2: foreign country: japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; d9; g1; g3; g6; h1; h2; h3; h4; h6 the event cannot be confirmed.Visual examination of the returned product identified signs of use, dings/gouges around inserter/extractor slot and flaring visible on the dovetail features.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.